# SDR ASAA2013012993784

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 17,328 hours, 5,447 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 09052000A4BB2
- Condition: Discharged
- Location: E/E Bay
- Part time: 11,340 hours, 3,910 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AND AUX BATTERIES DEAD.  ACFT GROUNDED.  R & R MAIN BATTERY REF AMM 24-31-11-400-802-002.  INSTALLATION TEST GOOD IAW SAME.  REMOVED AUX BATTERY REF MM 24-31-11.  INSTALLED NEW AUX BATTERY AND OPS NORMAL REF MM 24-31-11.
